# SDR SWAA2023031313217

- Difficulty date: March 7, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 50,773 hours, 30,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA EMERGENCY LIGHT. AT SEAT 11 FED INOP<[01] REMOVED AND REPLACED AREA EMERGENCY LIGHT LAMP AT SEAT 11FED IAW AMM 33-51-03 OPS. CHECK GOOD
